# SDR HEEA080689

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,661 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC631A
- Part serial: 37888
- Condition: Failed
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO RANGE ON VHF. SCRAPPED.
